Alert archive / Mississippi / Flash Flood Warnings in 2017

Flash Flood Warning 63, NWS Jackson, MS

June 18, 2017Kemper County, Noxubee County, Mississippi

NWS Jackson, MS issued this flash flood warning at Jun 18, 2017, 6:38 PM CDT for Kemper County, Noxubee County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2017, 6:38 PM CDT (23:38 UTC)
Expired
Jun 18, 2017, 9:30 PM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Kemper County, MS, Noxubee County, MS

The radar

The Columbus AFB radar (KGWX), 111 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.6 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2017-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1188 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2017-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1188 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
690 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

253 
WGUS54 KJAN 182338
FFWJAN
MSC069-103-190230-
/O.NEW.KJAN.FF.W.0063.170618T2338Z-170619T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
638 PM CDT SUN JUN 18 2017

The National Weather Service in Jackson has issued a

* Flash Flood Warning for...
  Southeastern Noxubee County in east central Mississippi...
  Central Kemper County in east central Mississippi...

* Until 930 PM CDT

* At 636 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to two to nearly three 
  inches of rain have already fallen. Flash flooding is expected to 
  begin shortly.

* Some locations that will experience flooding include...
  De Kalb, Liberty, Prairie Point, Blackwater, Bigbee Valley,
  Damascus, Paulette, Prismatic and Shuqualak.

Additional rainfall amounts of two to four inches are possible in 
the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3302 8834 3293 8845 3258 8866 3258 8891
      3299 8867 3328 8831

$$

DC
1 follow-up statement
906 
WGUS74 KJAN 190024
FFSJAN

Flash Flood Statement
National Weather Service Jackson MS
724 PM CDT SUN JUN 18 2017

MSC069-103-190230-
/O.CON.KJAN.FF.W.0063.000000T0000Z-170619T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Noxubee MS-Kemper MS-
724 PM CDT SUN JUN 18 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
SOUTHEASTERN NOXUBEE AND NORTH CENTRAL KEMPER COUNTIES...

At 722 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Up to three to nearly four inches of 
rain have already fallen. Flash flooding is expected to begin 
shortly.

Some locations that will experience flooding include...
Prairie Point, Bigbee Valley, Paulette and Shuqualak. 

Additional rainfall amounts of one to two inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3302 8834 3293 8845 3281 8852 3288 8874
      3299 8867 3328 8831

$$

DC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 6:05 PM CDT, 33 minutes earlier.

Area forecast discussion, Jun 18, 6:05 PM CDT, 33 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
605 PM CDT Sun Jun 18 2017

.UPDATE...
Updated for 00Z aviation discussion

&&

.AVIATION...
00Z TAF discussion:
The proximity of a cold front will keep scattered to numerous
showers and thunderstorms in the forecast through the period. With
the inclement weather, mostly MVFR conditions will prevail.
Periodic IFR conditions will exist where convection manages to
impact a TAF location, but for the most part these will be
brief./26/

&&

.DISCUSSION...

Tonight through Monday afternoon

An upper level disturbance and a cold front will push southeast
through the forecast area over the next 24 hours. This will
maintain good rain chances across the forecast area from this
afternoon through at least Monday afternoon.

For the remainder of this afternoon through tonight, the disturbance,
coupled with instability from daytime heating in this moist airmass,
and marginal deep-layer wind shear over the CWA of around 30 knots,
will maintain the potential for some severe storms this afternoon
and evening, especially in the north along the Highway 82 corridor.
Storms that indeed reach severe limits will be capable of producing
damaging wind gusts, as well as hail. Frequent lightning and
heavy downpours can be expected with any storms.

Also, an outflow boundary, noted on radar dropping southeast across
Central Arkansas behind a complex of storms moving east across far
North Mississippi, could spark storms across the northern third of
the CWA late this afternoon, that could drop southeast into the
Jackson metro area and Interstate 20 corridor this evening.  The
past several runs of the HRRR have repeatedly eluded to this
scenario. Thus, I'll keep some rain chances in the forecast for much
of the forecast area through at least the first half of the tonight
period.  Otherwise, look for partly to most cloudy skies tonight as
lows fall into the 70s.

The aforementioned cold front will begin making its run on the
northwest portion of the forecast area as day breaks on Monday.
Through the course of the day, shower and thunderstorm activity
along and ahead of it will overspread the CWA.  Once again, with the
moderately unstable airmass over the region and forcing along the
front itself, could result in the some isolated severe storms across
the CWA during the course of the day Monday.  Again, damaging wind
gusts will be the primary concern, with hail possible to a lesser
extent.

However, and perhaps of a larger concern, with precipitable H2O
values around the 2 inch mark on Monday, in addition to the general
west to east orientation of the front as it drops south through the
CWA during the course of the day, heavy rainfall rates could result
in localized flash flooding across the CWA.  This will especially be
the case if slow-moving convection, producing high rainfall rates,
trains across the same locales.  Soils across a good portion of the
CWA are already saturated from recent heavy rainfall that developed
across the CWA at the end of last week.  Thus, any additional heavy
rainfall amounts could further increase flash flooding potential
across the area.  As a result, I've introduce a "Limited" threat for
flooding across the CWA for Monday.

Surface winds will become northerly behind the front with slightly
drier air beginning to seep into the region.  High pressure will
slowly build into northern portions of the CWA late in the day, with
rain chances gradually coming to an end across the north in its
wake. /19/

Monday night through the week...

By Monday evening, the front should be across the southern portions
of my CWA. Storms will likely be ongoing around the front, some of
which could be strong to severe at times. Given forecast PW levels
around 2.0-2.1 inches(nearing daily highs for June 19th), this could
lead to some locally heavy rainfall and localized flooding issues.
The front should eventually wash out by early Tuesday. Some drier
air may be possible generally along and north of the Natchez Trace
behind this front, which would drop PW values to around an inch.
However, no substantial dry air is expected. Dewpoints will drop to
the mid to upper 60s rather than the lower 70s.

The remainder of the long term completely hinges on what will occur
with the likely tropical system in the Gulf of Mexico. Currently,
the National Hurricane Center gives this a high likelihood of
developing into a tropical system within 48 hours. Confidence is
good that it will track into the Gulf but after this, models
continue to disagree. Some models linger the system just offshore of
the Texas to Mississippi coasts through Wednesday before the
developing ridge across the Atlantic pushes east across the
Southeast and causes the system to move inland to our west somewhere
within a weakness. Other models bring it ashore quicker. It is
simply too early to know what will occur with this system. Today's
model runs mostly take it over our area and to our west, and not
east across Florida as the ridge pushes it further to the west. If
this occurs, drier air will not infiltrate our region. Instead, more
moisture(PW values nearing 2-2.7 inches for locations in the central
and eastern part of the state) will actually move in from the Gulf
as well as higher chances for rain. The official forecast for this
afternoon will include at least chance POPs for much of the mid to
latter parts of the week into the weekend. By the weekend, another
front looks to move through the region which will continue our
higher rain chances. Temperatures this week will remain the 80s as
rain and cloud cover should limit highs getting too much warmer and
overnight lows will remain mild in the lower to mid 70s. /28/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       73  87  71  87 /  40  68  26  25
Meridian      73  87  71  85 /  38  68  33  39
Vicksburg     74  86  71  88 /  44  67  14  12
Hattiesburg   72  89  72  84 /  43  52  34  47
Natchez       74  87  72  86 /  29  56  24  23
Greenville    74  84  68  88 /  61  70   4   3
Greenwood     73  84  68  87 /  55  68   7   4

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&
Hazardous weather outlook, Jun 18, 3:02 PM CDT, 3 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
302 PM CDT Sun Jun 18 2017

ARZ074-LAZ007>009-015-016-023>026-MSZ035>066-072>074-191100-
Ashley-Morehouse-West Carroll-East Carroll-Richland-Madison LA-
Franklin LA-Catahoula-Tensas-Concordia-Humphreys-Holmes-Attala-
Winston-Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-
Kemper-Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-
Copiah-Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-
Lincoln-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-
Forrest-
302 PM CDT Sun Jun 18 2017

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, and south
central Mississippi.

.DAY ONE...The rest of Today and Tonight...

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...remainder of today through Tonight

Isolated severe storms capable of damaging wind gusts are possible
this afternoon and evening. Small hail, brief heavy downpours, and
frequent lightning may also accompany the strongest storms.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Isolated severe thunderstorms are possible for the entire
outlook area on Monday, as a cold front drops south through the
region, where a moist and unstable airmass will exist.

Torrential downpours in a short amount of time could also result
in localized flooding across the outlook area on Monday.

(www.weather.gov/images/jan/graphicast/image2.png)
(www.weather.gov/images/jan/graphicast/image3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region rest of
today through Monday.

ARZ075-MSZ018-019-025>034-191100-
Chicot-Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery-
Webster-Clay-Lowndes-Choctaw-Oktibbeha-Washington-
302 PM CDT Sun Jun 18 2017

This hazardous weather outlook is for portions of southeast
Arkansas, central Mississippi, and north central Mississippi.

.DAY ONE...The rest of Today and Tonight...

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...remainder of today through Tonight

Severe storms capable of damaging wind gusts are possible this
afternoon and evening. Hail to the size of quarters, frequent
lightning, and brief heavy downpours may also accompany these
storms.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Isolated severe thunderstorms are possible for the entire
outlook area on Monday, as a cold front drops south through the
region, where a moist and unstable airmass will exist.

Torrential downpours in a short amount of time could also result
in localized flooding across the outlook area on Monday.

(www.weather.gov/images/jan/graphicast/image2.png)
(www.weather.gov/images/jan/graphicast/image3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region rest of
today through Monday.

19

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   www.weather.gov/jan/safe
Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Tropical page...
   www.weather.gov/jan/tropical
National Hurricane Center Home Page...
   www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, Jun 18, 2:19 PM CDT, 4 hours 19 minutes before
Special Weather Statement
National Weather Service Jackson MS
219 PM CDT SUN JUN 18 2017

MSZ072-073-182000-
Lamar MS-Marion MS-
219 PM CDT SUN JUN 18 2017

...A STRONG THUNDERSTORM PRODUCING HEAVY RAINFALL WILL AFFECT MARION
AND SOUTHERN LAMAR COUNTIES UNTIL 300 PM CDT...

At 217 PM CDT, Meteorologists were tracking a strong thunderstorm
over Pinebur, or 9 miles southeast of Columbia, moving east at 25
mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Pinebur around 220 PM CDT.
  Baxterville around 235 PM CDT.
  Purvis and Lumberton around 300 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3100 8948 3100 8950 3101 8950 3101 8955
      3100 8955 3100 8983 3107 8984 3107 8992
      3113 8994 3113 9001 3130 9001 3131 8965
      3123 8936 3101 8941 3101 8942 3098 8943
      3098 8947
TIME...MOT...LOC 1917Z 289DEG 23KT 3116 8972

DC
Special weather statement, Jun 18, 3:51 PM CDT, 2 hours 47 minutes before
Special Weather Statement
National Weather Service Jackson MS
351 PM CDT SUN JUN 18 2017

MSZ056-182130-
Smith MS-
351 PM CDT SUN JUN 18 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN SMITH COUNTY UNTIL 430
PM CDT...

At 350 PM CDT, Meteorologists were tracking a strong thunderstorm
over Burns, or 17 miles south of Forest, moving east at 20 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Pineville around 415 PM CDT.

Other locations impacted by this storm include Sylvarena.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3192 8965 3201 8965 3205 8966 3205 8973
      3215 8973 3222 8932 3198 8932
TIME...MOT...LOC 2050Z 255DEG 17KT 3211 8952

DC
Special weather statement, Jun 18, 4:22 PM CDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Jackson MS
422 PM CDT SUN JUN 18 2017

MSZ057-182215-
Jasper MS-
422 PM CDT SUN JUN 18 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN JASPER COUNTY UNTIL 515
PM CDT...

At 422 PM CDT, Meteorologists were tracking a strong thunderstorm
near Pineville, or 16 miles southwest of Newton, moving east at 25
mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Turnerville around 435 PM CDT.
  Garlandville around 450 PM CDT.
  Rose Hill around 505 PM CDT.
  Orange around 515 PM CDT.

Other locations impacted by this storm include Montrose and Louin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3203 8914 3202 8932 3222 8932 3222 8891
      3206 8891
TIME...MOT...LOC 2122Z 259DEG 22KT 3211 8931

DC
Special weather statement, Jun 18, 4:56 PM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Jackson MS
456 PM CDT SUN JUN 18 2017

MSZ051-057-182245-
Newton MS-Jasper MS-
456 PM CDT SUN JUN 18 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN JASPER AND CENTRAL
NEWTON COUNTIES UNTIL 545 PM CDT...

At 456 PM CDT, Meteorologists were tracking a strong thunderstorm
over Newton, moving northeast at 25 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Decatur around 510 PM CDT.
  Duffee around 535 PM CDT.

Other locations impacted by this storm include Hickory.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3236 8892 3218 8916 3212 8932 3225 8932
      3252 8908 3252 8892
TIME...MOT...LOC 2156Z 226DEG 23KT 3232 8914

DC
Special weather statement, Jun 18, 5:09 PM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Jackson MS
509 PM CDT SUN JUN 18 2017

MSZ031-182245-
Lowndes MS-
509 PM CDT SUN JUN 18 2017

...A STRONG THUNDERSTORM WILL AFFECT EASTERN LOWNDES COUNTY UNTIL 545
PM CDT...

At 508 PM CDT, Meteorologists were tracking a strong thunderstorm
over Kolola Springs, or near Columbus AFB, moving northeast at 25
mph.

Winds in excess of 40 mph will be possible with this storm.

This storm will remain over mainly rural areas of eastern Lowndes
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3349 8828 3339 8855 3353 8855 3355 8852
      3353 8849 3353 8847 3356 8850 3360 8847
      3362 8851 3364 8850 3365 8851 3366 8850
      3366 8846 3369 8839 3369 8837 3372 8833
      3374 8833 3374 8825
TIME...MOT...LOC 2208Z 227DEG 23KT 3368 8838

DC
Special weather statement, Jun 18, 5:35 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Jackson MS
535 PM CDT SUN JUN 18 2017

MSZ030-033-182330-
Oktibbeha MS-Clay MS-
535 PM CDT SUN JUN 18 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN OKTIBBEHA AND CLAY
COUNTIES UNTIL 630 PM CDT...

At 535 PM CDT, Meteorologists were tracking a strong thunderstorm
near Trebloc, or 9 miles northeast of Montpelier, moving southeast at
35 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Pala Alto and Griffith around 550 PM CDT.
  West Point around 600 PM CDT.
  Muldrow around 610 PM CDT.
  Tibbee around 615 PM CDT.
  Waverly around 620 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3356 8850 3354 8849 3355 8853 3351 8860
      3351 8867 3344 8867 3338 8884 3356 8902
      3364 8902 3363 8903 3375 8904 3376 8893
      3381 8893 3381 8872 3368 8872 3368 8850
      3365 8852 3364 8850 3362 8851 3360 8847
TIME...MOT...LOC 2235Z 322DEG 28KT 3380 8881

DC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 2:19 PM CDTSpecial Weather StatementJANLamar, Marion41 min
Jun 18, 3:51 PM CDTSpecial Weather StatementJANSmith39 min
Jun 18, 4:22 PM CDTSpecial Weather StatementJANJasper53 min
Jun 18, 4:56 PM CDTSpecial Weather StatementJANNewton49 min
Jun 18, 5:09 PM CDTSpecial Weather StatementJANLowndes36 min
Jun 18, 5:35 PM CDTSpecial Weather StatementJANClay, Oktibbeha55 min

Nearby

Flash Flood Warnings in Mississippi, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.